Full Paper View Go Back
Kanee Goodfaith Leyira1 , N.H. Manjak2 , A.G. Madaki3 , Okai O. Jeremiah4
Section:Research Paper, Product Type: Journal-Paper
Vol.9 ,
Issue.5 , pp.21-30, Oct-2022
Online published on Oct 31, 2022
Copyright © Kanee Goodfaith Leyira, N.H. Manjak, A.G. Madaki, Okai O. Jeremiah . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
View this paper at Google Scholar | DPI Digital Library
How to Cite this Paper
- IEEE Citation
- MLA Citation
- APA Citation
- BibTex Citation
- RIS Citation
IEEE Style Citation: Kanee Goodfaith Leyira, N.H. Manjak, A.G. Madaki, Okai O. Jeremiah, “On The Modification of Adomian Decomposition Method for the Solution of Linear and Non-Linear Lane-Emden Equation,” International Journal of Scientific Research in Mathematical and Statistical Sciences, Vol.9, Issue.5, pp.21-30, 2022.
MLA Style Citation: Kanee Goodfaith Leyira, N.H. Manjak, A.G. Madaki, Okai O. Jeremiah "On The Modification of Adomian Decomposition Method for the Solution of Linear and Non-Linear Lane-Emden Equation." International Journal of Scientific Research in Mathematical and Statistical Sciences 9.5 (2022): 21-30.
APA Style Citation: Kanee Goodfaith Leyira, N.H. Manjak, A.G. Madaki, Okai O. Jeremiah, (2022). On The Modification of Adomian Decomposition Method for the Solution of Linear and Non-Linear Lane-Emden Equation. International Journal of Scientific Research in Mathematical and Statistical Sciences, 9(5), 21-30.
BibTex Style Citation:
@article{Leyira_2022,
author = {Kanee Goodfaith Leyira, N.H. Manjak, A.G. Madaki, Okai O. Jeremiah},
title = {On The Modification of Adomian Decomposition Method for the Solution of Linear and Non-Linear Lane-Emden Equation},
journal = {International Journal of Scientific Research in Mathematical and Statistical Sciences},
issue_date = {10 2022},
volume = {9},
Issue = {5},
month = {10},
year = {2022},
issn = {2347-2693},
pages = {21-30},
url = {https://www.isroset.org/journal/IJSRMSS/full_paper_view.php?paper_id=2970},
publisher = {IJCSE, Indore, INDIA},
}
RIS Style Citation:
TY - JOUR
UR - https://www.isroset.org/journal/IJSRMSS/full_paper_view.php?paper_id=2970
TI - On The Modification of Adomian Decomposition Method for the Solution of Linear and Non-Linear Lane-Emden Equation
T2 - International Journal of Scientific Research in Mathematical and Statistical Sciences
AU - Kanee Goodfaith Leyira, N.H. Manjak, A.G. Madaki, Okai O. Jeremiah
PY - 2022
DA - 2022/10/31
PB - IJCSE, Indore, INDIA
SP - 21-30
IS - 5
VL - 9
SN - 2347-2693
ER -




Abstract :
The main aim of this study, to develop a new modification for solving Lane-Emden and Emden-Fowler Equation based on the Adomian Decomposition Method (ADM). In particular, we focused on the Lane-Emden Equation. The modification is void of the difficulty and complexity of calculating the Adomian polynomials for high nonlinear part and also to address the singularity of the equation. While the Adomian Decomposition Method (ADM) uses the Adomian polynomials to approximate the nonlinear unknown function, our modification introduces the successive approximation method into the traditional Adomian Decomposition Method (ADM). This procedure frees us from the Adomian polynomials calculations and integrations in terms of the linear case. Furthermore, the proposed method gives the series solutions directly. An experiment was performed on the problems with known exact solutions. The approximate solutions obtained by the modifications were compared to the exact solutions and other methods for evaluating the accuracy. It was found that we can predict the closed form solutions within a few terms of the series solutions in almost our entire Examples. The new method is more efficient and have several advantages over some of the existing analytical methods.
Key-Words / Index Term :
The main aim of this study, to develop a new modification for solving Lane-Emden and Emden-Fowler Equation based on the Adomian Decomposition Method (ADM). In particular, we focused on the Lane-Emden Equation. The modification is void of the difficulty and complexity of calculating the Adomian polynomials for high nonlinear part and also to address
References :
[1] P.P Eggleton. ‘’Chandrasekhar’s book; An Introduction to the Study of Stellar Structure’’, PRAMANA Journal of Physics, No. 77(1), pp. 97–105, 2011
[2] M. Polat, H. Polat. ``Analytical solution of Poisson Boltzmann equation for interacting plates of arbitrary potentials and same sign``, Journal of Colloid and Interface Science, No. 341(1), pp. 178–185. 2010
[3] A. Wazwaz. ``Linear and nonlinear Integral Equations. Methods and Applications``. Springer., 2011a
[4] C. M Khalique, F.M. Mahomed, B. P. Ntsime. ``Nonlinear Analysis: Real World Applications Group classification of the generalized Emden – Fowler-type equation``, Nonlinear Analysis: Real World Applications, No. 10(6), pp. 3387–3395, 2009
[5] S Asadpour, H Hosseinzadeh., A. Yazdani, C. Author. ``Numerical Solution of the Lane-Emden Equations with Moving Least Squares Method``, Applications and Applied Mathematics, No. 14(2), pp. 762–776, 2019.
[6] M.A Al, H.R Al. ‘’A reliable iterative method for solving Volterra Integro-differential equations and some applications for the Lane – Emden equations of the first kind’’, MNRAS, No. 3104(448), pp. 3093–3104, 2015.
[7] A. Wazwaz, R. Rach, J. Duan. ‘’Adomian decomposition method for solving the Volterra integral form of the Lane – Emden equations with initial values and boundary conditions’’, Applied Mathematics and Computation, No. 219(10), pp. 5004–5019, 2013.
[8] A. Wazwaz. ‘’A new algorithm for solving differential equations of Lane Emden type. Applied Mathematics and Computation, No. 118(2001), pp. 287–310, 2001.
[9] A, Wazwaz. ‘’A new method for solving singular initial value problems in the second-order ordinary differential equations’’, Applied Mathematics and Computation, No. 128(2002), pp. 45–57, 2002.
[10] A. Wazwaz. ‘’Commun Nonlinear Sci Numer Simulat The variational iteration method for solving nonlinear singular boundary value problems arising in various physical models’’, Communications in Nonlinear Science and Numerical Simulation, No. 16(10), pp. 3881–3886, 2011b
[11] A. Yildirim, T. Özi?. ‘’Solutions of singular IVPs of Lane-Emden type by the variational iteration method’’, Nonlinear Analysis, Theory, Methods and Applications, 70(6), 2480–2484, 2009.
[12] Odibat, Z. (2019). An optimized decomposition method for nonlinear ordinary and partial differential equations. Physica A: Statistical Mechanics and Its Applications, No. 541(2020), 1–13
[13] S, Tate, H.T Dinde. ‘’A New Modification of Adomian Decomposition Method for Nonlinear Fractional-Order Volterra Integro-Differential Equations’’, World Journal of Modelling and Simulation, No. 15(1), pp. 33–41, 2019
[14] D.A Maturi. ‘’The Successive Approximation Method for Solving Nonlinear Fredholm Integral Equation of the Second Kind Using Maple’’, Advances in Pure Mathematics, No. 9(1), pp. 832–843, 2019
[15] H.O Bakodah, S, O Almuhalbedi. ‘’Solving system of Integro differential equations using discrete Adomian decomposition method’’, Journal of Taibah University for Science, N0. 13(1), pp. 805–812, 2019.
[16] S.A Yousefi. ‘’Legendre wavelets method for solving differential equations of Lane – Emden type’’, Applied Mathematics and Computation, No. 181(1), pp. 1417–1422, 2006.
[17] F. Abbas, P. Kitanov. S. Chimene, A. Rehmani. ‘’Analytical Approach to Study the Generalized Lane-Emden Model Arises in the Study of Stellar Configuration’’, Appl. Math. Inf. Sci., No. 364(3), pp. 355–364, 2020.
[18] S.K Vanani, A. Aminataei. ‘’On the numerical solution of differential equations of Lane – Emden type’’, Computers and Mathematics with Applications, No. 59(8), pp. 2815–2820, 2010.
[19] S. Gümgüm. ‘’Taylor wavelet solution of linear and nonlinear Lane-Emden equations’’, Applied Numerical Mathematics, No. 158(2), PP. 44–53, 2020
[20] S.S Motsa, S. Shateyi. ‘’New Analytic Solution to the Lane-Emden Equation of Index 2’’, Mathematical Problems in Engineering, No. 2012(1), pp. 1–20, 2012.
[21] S.E Vedat. ‘’Differential Transformation Method For Solving Differential Equations Of Lane-Emden Type’’, Mathematical and Computational Applications, 12(3), 135–139, 2007.
[22] A. Ghorbani, M. Bakherad. ‘’A variational iteration method for solving nonlinear Lane – Emden problems’’, New Astronomy, No. 54(2), pp. 1–6, 2017.
[23] V. Yaman, B. Yilmaz. ‘’Iterative Methods For Solving Nonlinear Lane-Emden Equations] {Iterative Methods For Solving Nonlinear Lane-Emden Equations’’, Marmara Fen Bilimleri Dergisi, No. 2(1), pp. 196–209, 2018
[24] A.M. Wazwaz, "The modified decomposition method for analytic treatment of differential equations", Applied Mathematics and Computation, 2006
[25] A.M. Wazwaz. "Adomian decomposition method for a reliable treatment of the Emden-Fowler equation", Applied Mathematics and Computation, 2005
[26] N. Khodabakhshi, S. Mansour Vaezpour, D. Baleanu. "Numerical solutions of the initial value problem for fractional differential equations by modification of the Adomian decomposition method", Fractional Calculus and Applied Analysis, 2014
[27] S. Karimi Vanani, A. Aminataei. "On the numerical solution of differential equations of Lane–Emden type" Computers & Mathematics with Applications, 2010
[28] Liang, J. "Solvability of the Cauchy problem for infinite delay equations’’, Nonlinear Analysis, 2004
[29] Abdul-Majid Wazwaz. "Linear and Nonlinear Integral Equations", Springer Science and Business Media LLC, 2011
[30] E. Yusufo?lu. "Numerical Simulation of Emden-Fowler Type Equations Using Variational Iteration Algorithm", Zeitschrift für Naturforschung A, 2009
[31] M. Dehghan "Approximate solution of a differential equation arising in astrophysics using the variational iteration method" New Astronomy, 2008
[32] H. Khalil, R.A. Khan, D. Baleanu, S. H Saker. "Approximate solution of linear and nonlinear fractional differential equations under m-point local and nonlocal boundary conditions", Advances in Difference Equations, 2016
[33] H. O. Bakodah, M. Al-Mazmumy, S. O. Almuhalbedi. "Solving system of integro differential equations using discrete Adomian decomposition method”, Journal of Taibah University for Science, 2019
[34] "Numerical Analysis and Its Applications" Springer Nature, 2013
[35] M. Dehgha "Solution of the fully fuzzy linear systems using the decomposition procedure", Applied Mathematics and Computation, 2006
[36] International Journal of Numerical Methods for Heat & Fluid Flow, Volume 21, Issue 7 (2011
[37] Š. Zden?k, and Y. Khan. "An efficient computational approach to solving singular initial value problems for Lane–Emden type equations", Journal of Computational and Applied Mathematics, 2015.
[38] M.A. Rufai, H. Ramos. "Numerical integration of third-order singular boundary-value problems of Emden-Fowler type using hybrid block techniques" Communications in Nonlinear Science and Numerical Simulation, 2021
[39] "Numerical Analysis and Its Applications" Springer Science and Business Media LLC, 2013
[40] Jun-Sheng Duan, T. Chaolu, Randolph Rach. "Solutions of the initial value problem for nonlinear fractional ordinary differential equations by the Rach–Adomian–Meyers modified decomposition method", Applied Mathematics and Computation, 2012
[41] D. Lesnic "Decomposition methods for nonlinear, non-characteristic Cauchy heat problems" Communications in Nonlinear Science and Numerical Simulation, 2005
[42] M. Dehghan, M. Tatari. "Finding approximate solutions for a class of thirdorder non-linear boundary value problems via the decomposition method of Adomian", International Journal of Computer Mathematics, 2010
[43] A.M. Wazwaz "Pade approximants and Adomian decomposition method for solving the Flierl-Petviashivili equation and itsvariants” Applied Mathematics and Computation, 2006
[44] A.M. Wazwaz. "A reliable algorithm for obtaining positive solutions for nonlinear boundary value problems", Computers & Mathematics with Applications, 2001
[45] A.H. Bhrawy"A Jacobi-Gauss collocation method for solving nonlinear Lane-Emden type equations" Communications in Nonlinear Science and Numerical Simulation, 2012
[46] Y. Şuayip, and M. Sezer. "An improved Bessel collocation method with a residual error function to solve a class of Lane–Emden differential equations" Mathematical and Computer Modelling, 2012.
[47] A.M. Wazwaz. "The Variational Iteration Method for Solving New Fourth Order Emden–Fowler Type Equations" Chemical Engineering Communications, 2014
[48] M.S.H Chowdhury. "Solutions of a class of singular second-order IVPs by homotopyperturbation method" Physics Letters A, 2007
[49] S, Liao "A new analytic algorithm of Lane Emden type equations" Applied Mathematics and Computation, 2003
[50] M. Heydari, G. B. Loghmani, A.M. Wazwaz. "A numerical approach for a class of astrophysics equations using piecewise spectral-variational iteration method, International Journal of Numerical Methods for Heat & Fluid Flow, 2017
[51] K. Parand, M. Dehghan, A.R. Rezaei, S.M. Ghaderi. "An approximation algorithm for the solution of the nonlinear Lane–Emden type equations arising in astrophysics using Hermite functions collocation method", Computer Physics Communications, 2010
[52] K. Parand, S. Hashemi. "RBF-DQ method for solving non-linear differential equations of Lane-Emden type", Ain Shams Engineering Journal, 2018
[53] A.M Wazwaz. "The variational iteration method for analytic treatment for linear and nonlinear ODEs", Applied Mathematics and Computation, 2009
[54] A.M Wazwaz "Applications of Integral Equations" A First Course in Integral Equations, 2015.
[55] E.N. Aksan. "Quadratic B-spline finite element method for numerical solution of the Burgers` equation" Applied Mathematics and Computation, 2006
[56] M.J. Pujol, A. Francisco, P. Fidel Aznar, M. Pujol, Ramón Rizo. "Numerical resolution of Emden`s equation using Adomian polynomials" International Journal of Numerical Methods for Heat & Fluid Flow, 2013
[57] R.A. Van Gorder "Analytic and numerical solutions to the Lane-Emden equation", Physics Letters A, 2008
[58] S. Iqbal, "Application of optimal homotopy asymptotic method for the analytic solution of singular Lane-Emden type equation", Applied Mathematics and Computation, 2011
[59] M. Mohammad Ali. "An efficient pseudospectral method for numerical solution of nonlinear singular initial and boundary value problems arising in astrophysics", Mathematical Methods in the Applied Sciences, 2015.
[60] S. S. Motsa, S. Shateyi. "New Analytic Solution to the Lane-Emden Equation of Index 2" , `Hindawi Limited` , 2012
[61] Kanee G.L., ‘’Mathematical Modeling Methods for Solving Environmental Problems for Sustainable Development in Ogoniland’’ International Journal of Scientific Research in Multidisciplinary Studies, Vol.8, Issue.6, pp.17-21, 2022.
[62] Kanee G. L., ‘’Mathematical Modeling of the Causes, Complications and Solutions of Diabetes Mellitus’’ International Journal of Scientific Research in Mathematical and Statistical Sciences, Vol.9, Issue.4, pp.39-45, 2022.
[63] Kanee G. L., ‘’Series Representations of Analytic Functions Defined in the Complex Plane’’ International Journal of Scientific Research in Mathematical and Statistical Sciences, Vol.9, Issue.4, pp.49-56, 2022.
You do not have rights to view the full text article.
Please contact administration for subscription to Journal or individual article.
Mail us at support@isroset.org or view contact page for more details.